Fixed points and autonomous differential inclusions
Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1298-1308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_8_a1,
author = {A. V. Bogatyrev},
title = {Fixed points and autonomous differential inclusions},
journal = {Differencialʹnye uravneni\^a},
pages = {1298--1308},
year = {1986},
volume = {22},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_8_a1/}
}
A. V. Bogatyrev. Fixed points and autonomous differential inclusions. Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1298-1308. http://geodesic.mathdoc.fr/item/DE_1986_22_8_a1/